I am on the generic brand of Orhto Tri Cyclen LO. I have been taking it for about 6 months now. About 4 weeks ago, I did not take the first three pills in my pack because I could not get to the pharmacy to pick my pack up, I picked it up on Wednesday. I missed Sunday, Monday, and Tuesday night. I had never missed a pill before and I did not know how to make up three pills so I just skipped them. On the Sunday night, that I did not have my pills, me and my husband had unprotected sex and he ejaculated inside. I did not know then that I would not be able to pick up my pills. But when I found out, two days after we had unprotected sex I went to pick up the plan B pill. I took it about 4 weeks ago, after I took it I had no spotting/bleeding at all. But about a week after taking it my breasts were sore, and I was very tired. I know those can be side effects but I thought you were supposed to bleed too, and I did not. On the 14th of this month I got my period it was a day early. It lasted about 3-4 days as usual but it was different, there were no clots which I always have and it was not very red. Days after my period I started spotting only after I peed and wiped it was pink. Now 4 weeks later, I am staying very tired and keeping headahces. Could I still be pregnant? or Is this all just side effects from the Plan B pill I took 4 weeks ago. Should I pick up a preg. test just in case and also has anyone else experienced this after Plan B or did they become pregnant even after taking it?
NOTICE: The information provided on this site is not a substitute for professional medical advice,
diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your
physician or other qualified health provider because of something you have read on Wellsphere.
If you have a medical emergency, call your doctor or 911 immediately.